MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3186
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that patient experienced ineffective therapy.It was also reported that one of the patient's lead was explanted on an unknown date for an unknown reason.Fluoroscopy imaging revealed migration of the remaining lead.As a result, surgical intervention may be undertaken to address the issue.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
Additional information indicates surgical intervention was undertaken on (b)(6) 2026 wherein the lead was explanted and replaced to address the issue.Therapy was restored post procedure.
 
Additional Manufacturer Narrative
E1 update: the reporter¿s information was updated.
 
Additional Manufacturer Narrative

Brand Name
OCTRODE LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23952705
Report Number1627487-2026-00036
Device Sequence Number7946887
Product Code LGW
UDI-Device Identifier05414734406130
UDI-Public(01)05414734406130(10)4956902(17)170128
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2017
Device Model Number3186
Device Catalogue Number3186
Device Lot Number4956902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer03/13/2026
03/19/2026
06/29/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/16/2026
04/09/2026
07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHORS (X2); SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight73 KG